Advanced search
Start date
Betweenand

Equisingularity and the theory of integral closure of modules

Grant number: 15/16746-7
Support type:Scholarships abroad - Research
Effective date (Start): February 01, 2016
Effective date (End): January 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Nivaldo de Góes Grulha Júnior
Grantee:Nivaldo de Góes Grulha Júnior
Host: Terence James Gaffney
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Local de pesquisa : Northeastern University, United States  
Associated research grant:14/00304-2 - Singularities of differentiable mappings: theory and applications, AP.TEM

Abstract

The goal of this projetc is to use the theory of integral closure of modules and multiplicity of pair of modules in the study of equisingularities problems of sets and applications.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GAFFNEY, TERENCE; GRULHA, JR., NIVALDO G.; RUAS, MARIA A. S. The local Euler obstruction and topology of the stabilization of associated determinantal varieties. MATHEMATISCHE ZEITSCHRIFT, v. 291, n. 3-4, p. 905-930, APR 2019. Web of Science Citations: 0.
BARBOSA, G. F.; GRULHA, JR., N. G.; SAIA, M. J. Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, v. 186, n. 1, p. 173-180, FEB 2017. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.